The Smallest Sets of Points not Determined by Their X-rays



Alpers, A ORCID: 0000-0003-0663-6037 and Larman, DG
(2014) The Smallest Sets of Points not Determined by Their X-rays. Bulletin of the London Mathematical Society, 47 (1). 171 - 176.

[img] Text
1406.0781v3.pdf - Accepted Version

Download (148kB) | Preview

Abstract

Let

Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 05 May 2020 10:25
Last Modified: 19 Feb 2021 12:27
DOI: 10.1112/blms/bdu111
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3085595